# SDR 97UAL900351

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7299U
- Make and model: Boeing 727222
- Aircraft serial: 21894
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Condition: Malfunctioned
- Location: Right
- Component: Hamilton Sta, 7248272
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO SMF, UNABLE TO PRESSURIZE AIRCRAFT.  SUPPLEMENTAL DATA UPDATE, FOUND RIGHT SAFETY RELIEF VALVE LEAKING.  REPLACED SAFETY RELIEF VALVE.  PRESSURIZED AIRCRAFT TO 6 PSID WITH APU.  HULL DECAY WITHIN LIMITS.
